MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; STOPCOCK, I.V. SET
Model Number 2C6255
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "port 9" (male luer) of an unspecified quantity (up to ten) of clearlink system continu-flo solution sets was "locked too tightly to luer on to the iv catheter".The issue occurred during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11: h11: the actual device was not available; however, seventy (70) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A male luer was observed to be locked.The port in the sleeve tab that goes into the angiocath was glued.The reported condition was verified.The cause was determined to be improper solvent application during the assembly process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22806838
Report Number1416980-2025-04185
Device Sequence Number20792668
Product Code FMG
UDI-Device Identifier00085412046310
UDI-Public(01)00085412046310(10)R25D01031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6255
Device Catalogue Number2C6255
Device Lot NumberR25D01031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIOCATH
Patient SexUnknown